# SDR AALA202303303872

- Difficulty date: March 14, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A320*
- Aircraft serial: 4843
- Aircraft time: 35,124 hours, 14,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757303900100
- Condition: Excess Play
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT FITTING / BRACKET BEARING HAS EXCESSIVE PLAY AT RIB 13. REPLACED FITTING / BRACKET PER SRM 51-72-11.
